Optimal Procedures for Certain Crossed Repeated Measures Model

D. Gabbara, Sami and A. AL-Sakkal, Ghadah (2019) Optimal Procedures for Certain Crossed Repeated Measures Model. Eurasian Journal of Science and Engineering, 5 (1). pp. 1-17. ISSN 24145629

[img] Text (Research Article)
eajse.v5i1p1.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (1MB)
Official URL: https://eajse.tiu.edu.iq/

Abstract

In this paper, we develop a general method to analyze several different kinds of certain crossed repeated measures models (CRMM) which represent many situations occurring in repeated measurements on the same experimental units (individuals). Let Yi=(Y1111,,Yidrc) be the vector of observations of the ith individuals. It is assumed that the Yi are jointly normally distributed with mean µi . We want to test hypotheses about µi . In order to get powerful tests we make the simplifying assumptions that all measurements have the same variance σ2 and every pair of measurements that comes from (i) different bulls and different cows (ii) different bulls but with the same cow (iii) the same bull with different cows; have covariance’s 0, σ 2 ρ 1 , σ 2ρ2 respectively. And every pair of measurements that comes from the same bull and the same cow with treatments of (a) different columns and different rows (b) the same column but different rows (c) different columns but the same row have covariance’s σ 2ρ 3 , σ 2ρ 4 and σ 2 ρ 5 , respectively. The results of this model can be used to analyze certain 4-way balanced mixed and/or random effects models. This procedure is also useful to analyze any of the mentioned 4-way models by adding any number of fixed effects to the model as long as those added effects do not interact with any random effects already in these models.

Item Type: Article
Uncontrolled Keywords: Coordinate-Free, Mixed Models, Random Models, Repeated Measures Models
Subjects: L Education > L Education (General)
Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Eurasian Journal of Science and Engineering > VOL 5, NO 1 (2019)
Depositing User: ePrints deposit
Date Deposited: 02 Sep 2020 09:24
Last Modified: 02 Sep 2020 09:24
URI: http://eprints.tiu.edu.iq/id/eprint/120

Actions (login required)

View Item View Item